MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force being used when inserting the button.
 
Event or Problem Description
On 6th january 2026, it was reported by an arthrex employee via email that for an ar-1588rtt2, fibertag® tightrope® ii implant, the rtt fibertag tightrope snapped at the button after the button had flipped on outer cortex.The surgeon went to dock in graft, and one tail gave way and was unable to tension that side.This was detected during a quads acl procedure on (b)(6) 2026.The procedure was completed successfully as a btb tightrope was used to recreate the tightrope as the tag was fine, only the locking mechanism had failed on one side.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24114662
Report Number1220246-2026-00246
Device Sequence Number20318588
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)250502(17)300430(10)15430060
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15430060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown